BibTeX record journals/siamdm/BorosCEHIK00

download as .bib file

@article{DBLP:journals/siamdm/BorosCEHIK00,
  author    = {Endre Boros and
               Yves Crama and
               Oya Ekin and
               Peter L. Hammer and
               Toshihide Ibaraki and
               Alexander Kogan},
  title     = {Boolean Normal Forms, Shellability, and Reliability Computations},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {13},
  number    = {2},
  pages     = {212--226},
  year      = {2000},
  url       = {http://dx.doi.org/10.1137/S089548019732180X},
  doi       = {10.1137/S089548019732180X},
  timestamp = {Tue, 01 Feb 2011 14:02:00 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/BorosCEHIK00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}